Journal of Mathematical Finance

Journal of Mathematical Finance

ISSN Print: 2162-2434
ISSN Online: 2162-2442
www.scirp.org/journal/jmf
E-mail: jmf@scirp.org
"Optimal Variational Portfolios with Inflation Protection Strategy and Efficient Frontier of Expected Value of Wealth for a Defined Contributory Pension Scheme"
written by Joshua O. Okoro, Charles I. Nkeki,
published by Journal of Mathematical Finance, Vol.3 No.4, 2013
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top